# SDR SWAA2018050121334

- Difficulty date: March 18, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED BETWEEN BS. 663 TO BS. 675, RBL 40.   / REPAIRED WEB IAW EA.
